CureZone   Log On   Join
Re: Kefir die off? & more
 
suehwey Views: 4,166
Published: 7 years ago
 
This is a reply to # 2,061,209

Re: Kefir die off? & more


Hi, just came across this while searching about die-off symptoms.

I just started taking kefir a week ago and after 3 days, I began to get rashes all over, which I learned is a symptom. I've stopped taking the kefir since to let the rashes subside before trying again at slower pace.

In the meantime, I wonder if I can do something about my rashes, i.e. apply some antihistamine cream or something, instead of just waiting it out? The itch is killing me?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.719 sec, (1)